3-consecutive c-colorings of graphs

Bujtás, Cs. and Sampathkumar, E. and Tuza, Zsolt and Subramanya, M. S. and Dominic, Ch. (2010) 3-consecutive c-colorings of graphs. Discussiones Mathematicae Graph Theory, 30 (3). pp. 393-405.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: http://eprints.sztaki.hu/id/eprint/6454

Update Item Update Item